Gator
  • 5 replies
  • 127 views
  • 2 followings
Gator, August 23,  2020  10:51pm EST

Statins

Does anybody have issues with rosuvastain . body aches etc.

5 Replies
  • AHAASAKatie
    AHAASAKatie, August 27,  2020  9:42am EST

    Good morning, I am so sorry that you are experiencing side effects. I can share the information we have on Statins with you. Have you talked to your doctor about these concerns? That is probably the best route to go. As you might be able to try a different brand or try taking them at a different time of day. 

    Thank you so much for asking this question. Best Katie

  • JamesPL
    JamesPL, August 28,  2020  8:11am EST

    I had a similar experience with my first round of statins. My doctor changed my prescription (oddly enough to rosuvastain) and I have been fine since. We all react differently to meds. Definitely have your doctor try a different statin.

    Good luck.

    Jim

  • GDWenzlaff
    GDWenzlaff, September 14,  2020  4:14pm EST

    Gator, 

    So far, I have been on 3 different statins and they all have this side effect for me. I even was taking CoQ10 as that often helps with the aches and pain. 

    The Crestor has been the least priblematic when it came to the aches and pains but I have always had to take the CoQ10 with it. 

    Needless to say, this Friday I get the express joy (not!) to undergo bypass surgery. I will then be seeing a lipid specialist to find other options than statins. 

    I guess I would be searching out a different physician. 

    Good luck. 

  • AHAASAKatie
    AHAASAKatie, September 16,  2020  9:25am EST

    GDWenzlaff thank you for your great response! Please let us know how things go on Friday. Best Katie 

  • JamesPL
    JamesPL, September 17,  2020  8:30am EST

    GDWenzlaff,

    I'm sure you're doing nothing but thinking about your procedure tomorrow. I know I was before I had my bypass surgery. Yes I was nervous going in but after the procedure, I realized that the doctors are really good at what they do and for them, this is something they have done many, many times. My cardiologist once told me that the grafting procedure is getting better and better. The recovery is slow but steady. I won't sugarcoat it, you'll first feel like you were hit by a locomotive but that changes quickly. I used to tell people that I felt noticibly stronger each day. It took me a few months before I finally felt almost whole but I could always see progress. I strongly recommend cardiac rehab. It worked wonders for me and helps restore your strength. So take it slow and let the healing happen. By the way, I've been on statins ever since the procedure (almost 9 years) and have accepted it as part of my routine now. I also take CoQ10 as a supplement.

    I'll be thinking about you.

    Jim

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active